# SDR ASOA20160529036

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 27,565 hours, 16,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS DISCOVERED BETWEEN FUSELAGE FRAMES 20/21 AND STR 13/14L.  SHOWS SIGNS OF OIL CANNING.  MAINTENANCE REPAIRED DAMAGE IAW SRM 53-21-01.
